# SDR 2007UALA00599

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 42,626 hours, 31,169 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 348 STR 15L AFT OF FWD ENTRY FUSELAGE FRAME, FRAME TO INTERCOSTAL ATTACH ANGLE CRACK, ACCESS THRU LIGHTENING HOLE BELOW STR 15L.    21 MARCH 07,  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR: REPLACED ATTACH ANGLE.
